# SDR AALA20101107LGA01

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 57,760 hours, 29,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE EMERGENCY LIGHT TEST FOUND AFT ACCESSORY COMPARTMENT EMERGENCY OVERHEAD LIGHTS INOPERATIVE.  RESEATED BATTERIES IN EMERGENCY LIGHT BATTERY PACK.  OPS CHECKS NORMAL.
